Khartov A.A. On Representation of the Logarithm for Arbitrary Characteristic Function on Segments. Journal of Mathematical Sciences. 2024. Vol. 286. No. 5. pp. 807-820.
Khartov A.A., Limar I. Asymptotic analysis in multivariate worst case approximation with Gaussian kernels. Journal of Complexity. 2024. Vol. 82. pp. 101838.
Alexeev I., Khartov A. Spectral representations of characteristic functions of discrete probability laws. Bernoulli. 2023. Vol. 29. No. 2. pp. 1392-1409.
Alexeev I., Khartov A. A criterion and a Cramer–Wold device for quasi-infinite divisibility for discrete multivariate probability laws. Electronic Journal of Probability. 2023. Vol. 28. pp. 130.
Khartov A.A. On weak convergence of quasi-infinitely divisible laws. Pacific Journal of Mathematics. 2023. Vol. 322. No. 2. pp. 341-367.
Хартов А.А. О представлении логарифма произвольной характеристической функции на отрезках. Записки научных семинаров Санкт-Петербургского отделения Математического института им. В.А.Стеклова РАН. 2022. Т. 510. С. 262-281.
Трегубова К.А., Хартов А.А. Суммы независимых случайных величин и обобщенные законы Дикмана. Записки научных семинаров Санкт-Петербургского отделения Математического института им. В.А.Стеклова РАН. 2022. Т. 515. С. 199-213.
Хартов А.А. Аппроксимация многопараметрических процессов Андерсона–Дарлинга. Записки научных семинаров Санкт-Петербургского отделения Математического института им. В.А.Стеклова РАН. 2022. Т. 515. С. 214-232.
Khartov A.A., Limar I. Asymptotic analysis in multivariate average case approximation with Gaussian kernels. Journal of Complexity. 2022. Vol. 70. pp. 101631.
Kravchenko A.A., Khartov A.A. Asymptotics of average case approximation complexity for tensor products of Euler integrated processes, Probability and statistics. Journal of Mathematical Sciences. 2021. Vol. 259. No. 4. pp. ?????.
Kravchenko A., Khartov A.A. An Estimate of Average Case Approximation Complexity for Tensor Degrees of Random Processes. Vestnik St. Petersburg University: Mathematics. 2021. Vol. 54. No. 4. pp. 351-360.
Кравченко А.А., Хартов А.А. Асимптотики сложности аппроксимации в среднем для тензорных произведений эйлеровских интегрированных процессов. Записки научных семинаров Санкт-Петербургского отделения Математического института им. В.А.Стеклова РАН. 2021. Т. 505. С. 147-161.
Кравченко А.А., Хартов А.А. Оценка сложности аппроксимации в среднем для тензорных степеней случайных процессов. не указано. 2021. Т. не указан. № не указан. С. 11.
Зани М., Хартов А.А. Об одном разложении аддитивных случайных полей. Вестник Санкт-Петербургского университета. Математика. Механика. Астрономия. 2020. Т. 7(65). № 1. С. 39-49.
Zani M., Khartov A.A. Decomposition of Additive Random Fields. Vestnik St. Petersburg University: Mathematics. 2020. Vol. 53. No. 1. pp. 29-36.
Khartov A.A., Zani M. Approximation complexity of sums of random processes. Journal of Complexity. 2019. Vol. 54. pp. 101399.
Khartov A.A. Compactness criteria for quasi-infinitely divisible distributions on the integers. Statistics and Probability Letters. 2019. Vol. 153. pp. 1-6.
Khartov A.A., Zani M. Asymptotic analysis of average case approximation complexity of additive random fields. Journal of Complexity. 2019. Vol. 52. pp. 24-44.
Хартов А.А. Критерии относительной и стохастической компактности распределений сумм независимых случайных величин. Теория вероятностей и ее применения. 2018. Т. 63. № 1. С. 70-88.
Khartov A.A. Characteristic Functions and Compactness of Distributions of Sums of Independent Random Variables. Journal of Mathematical Sciences. 2018. Vol. 229. No. 6. pp. 792–802.
Khartov A.A. Criteria of Relative and Stochastic Compactness for Distributions of Sums of Independent Random Variables. Theory of Probability and its Applications. 2018. Vol. 63. No. 1. pp. 57-71.
Khartov A.A. Stochastic compactness of distributions of sums of independent random variables with finite variances. Lithuanian Mathematical Journal. 2017. Vol. 57. No. 2. pp. 196–203.
Khartov A.A. A simplified criterion for quasi-polynomial tractability of approximation of random elements and its applications. Journal of Complexity. 2016. Vol. 34. pp. 30-41.
Хартов А.А. Характеристические функции и компактность распределений сумм независимых случайных величин. Записки научных семинаров Санкт-Петербургского отделения Математического института им. В.А.Стеклова РАН. 2016. Т. 454. С. 292–308.
Khartov A.A. Asymptotic analysis of average case approximation complexity of Hilbert space valued random elements. Journal of Complexity. 2015. Vol. 31. No. 6. pp. 835-866.
Khartov A.A. Approximation in Probability of Tensor Product-Type Random Fields of Increasing Parametric Dimension. Journal of Mathematical Sciences. 2015. Vol. 204. No. 1. pp. 165-179.
Хартов А.А. Аппроксимация по вероятности тензорных случайных полей возрастающей параметрической размерности. Записки научных семинаров Санкт-Петербургского отделения Математического института им. В.А.Стеклова РАН. 2013. Т. 412. № 19. С. 252-273.
Хартов А.А. Сложность аппроксимации случайных полей тензорного типа с тяжелым спектром. Вестник Санкт-Петербургского университета. Математика. Механика. Астрономия. 2013. Т. 46. № 2. С. 64-67.
Khartov A.A. Approximation complexity of tensor product-type random fields with heavy spectrum. Vestnik St. Petersburg University: Mathematics. 2013. Vol. 46. No. 2. pp. 98-101.
Khartov A.A. Average approximation of tensor product-type random fields of incresing dimension. Journal of Mathematical Sciences. 2013. Vol. 188. No. 6. pp. 769-782.
Хартов А.А. Аппроксимация в среднем тензорных случайных полей возрастающей размерности. Записки научных семинаров Санкт-Петербургского отделения Математического института им. В.А.Стеклова РАН. 2011. Т. 396. № 17. С. 233-256.
Франция
Франция
Франция
Франция